MathSciNet Relay Station
MathSciNet bibliographic data
MR2682841 34A55 (34B08 34B24 45C05)
Yang, Chuan-Fu; Huang, Zhen-You A half-inverse problem with eigenparameter dependent boundary conditions. Numer. Funct. Anal. Optim. 31 (2010), no. 4-6, 754–762.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement